# SDR SWIA201438018

- Difficulty date: March 31, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,144 hours, 22,380 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Chafed
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 172CR AFT SEAL RETAINER IS BENT AND CHAFED.  C-CHECK, REPLACED SEAL RETAINER IAW SRM.
